# SDR SIMA201908128005

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14541210601
- Condition: Cracked
- Location: Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND STGR 6R SPLICE CRACKED AT FR 14.  REMOVED AND REPLACED STGR 6R SPLICE AT FR 14 IAW EMB 145 SRM 51-40-02.
